# SDR REXA2018022100131

- Difficulty date: February 21, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 23,632 hours, 20,973 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PBE ENCLOSURE TORN AFT TOP BEHIND CAPTAIN'S SEAT.  REMOVED AND REPLACED THE PBE IAW AMM 200 35-30-00
